# SDR AALA2019021869004

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 15,487 hours, 5,877 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: COM5117
- Part serial: 008800
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO 80 KIAS WITH TAKEOFF POWER SET, DURING TAKEOFF, BOTH CONTROL DISPLAY UNIT SYSTEMS BLANKED AND ARM SWITCH DISENGAGED. CONTROL DISPLAY UNITS BOTH THEN REVERTED TO MENU PAGE. TAKEOFF REJECTED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLE SHOT AND FOUND FAULT MESSAGE 22-31071 FIM TASK 22-32-00-810-803 AND REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER IAW MM 34-61-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
